Paralmax Cold-Flu

Paralmax Cold-Flu

201912-0069 • 31825 Views • Box of 10 blisters x 12 film, 15 blisters x 12 film-coated tablets
COMPOSITION

Each film-coated tablet contains:

Active ingredients:

Paracetamol 500 mg
Cafein 25 mg
Phenylephrin Hydrochlorid 5 mg

The relief of the flu symptoms such as fever, pain and nasal congestion.

INSTRUCTIONS FOR USE:

POSOLOGY, METHOD OF ADMINISTRATION

Method of administration: Oral administration only, do not exceed the stated dose, should not be used with other paracetamol-containing products, decongestants, or cold and flu medicines.

Adults and children aged 12 years and over: 1-2 tablets/time (500 mg paracetamol/ 25 mg caffeine/ 5 mg phenylephrine hydrochloride to 1000 mg paracetamol/ 50 mg caffeine/ 10 mg phenylephrine hydrochloride) x 2-4 times/day. The maximum dose is 8 tablets/day (4000mg paracetamol/ 200mg caffeine/ 40mg phenylephrine hydrochloride). The interval between two doses should be at least 4 hours. Maximum duration of continued use without medical advice: 7 days.

Children under 12 years of age: Not recommended for children under 12 years of age

CONTRAINDICATIONS

Hypersensitivity to any of the ingredients of the drug. Or cross-sensitivity to pseudoephedrine. 

People with glucose-6-phosphate dehydrogenase deficiency.

Severe cardiovascular disease, myocardial infarction, coronary artery disease. Severe hypertension, atrioventricular block, rapid ventricular heartbeat.

Severe hyperthyroidism or angle-closure glaucoma.

Use with bromocriptine because of vasoconstriction and hypertension when co-administered with phenylephrine.

Patients taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants).

Adrenal myelolipomas.

Severe hepatic or severe renal impairment, diabetes

Patients taking tricyclic antidepressants, or beta-blocking drugs

and those who are taking or who have taken within the last two weeks monoamine oxidase inhibitors.

WARNINGS AND PRECAUTIONS

The product contains wheat starch, so patients with problems related to gluten intolerance (Coeliac disease), allergy to wheat starch should not take this medicine.

The drug should be used with caution in the elderly, people with hyperthyroidism, bradycardia, partial heart block, cardiomyopathy, type 1 diabetes, impaired liver or kidney function

Do not use PARALMAX COLD-FLU with alcohol because of increased toxicity to the liver.

Use with caution in patients taking beta-blockers or other antihypertensive agents. Excessive intake of caffeine should be avoided while taking this product.

Use with caution in patients with cardiovascular disease, an enlargement of the prostate gland, or occlusive vascular disease ( e.g. Raynaud's phenomenon).

Physicians should warn the patients about the signs of serious skin reactions such as Steven-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN) or Lyell's syndrome, and acute generalized exanthematous pustulosis (AGEP).

SHELF LIFE

36 months. Do not use the products over the expiry date.

Al/PVC blister: 

Box of 10 blisters x 12 film -coated tablets

Box of 15 blisters x 12 film-coated tablets

Your comment

Similar products

PARALMAX 250 GÓI
Gói nhôm. Hộp 30 gói × 1,5 g thuốc bột sủi bọt.
Contact Us
EFFER-PARALMAX C 500/150
Box of 05 strips x 04 effervescent tablets
Contact Us
Paralmax 500 (effervescent tablet)
Box of 05 strips x 04 effervescent tablets and a leaflet
Contact Us
PARALMAX 500 CAPS
Bottle of 200 hard capsules
Contact Us
Paralmax Extra (120 tablets)
Box of 10 blisters x 12 film-coated tablets.
Contact Us
Effer Bostacet
Box of 5 blisters x 4 effervescent tablets. 
Contact Us
Effer Paralmax 250 (effervescent tablets)
Box of 05 blister x 04 effervescent tablets
Contact Us
Conoges 200
Box of 03 blisters x 10 capsules.
Contact Us
Chitogast 30
Box of 03 blisters x 10 film-coated tablets
Contact Us
Bostrypsin
Box of 02 blisters x 10 tablets, 10 blisters x 10 tablets
Contact Us
19001910
Confirm information
Please confirm that you are a pharmacist, doctor, medical specialist,... and want to learn about the product. The information described here is only to help readers better understand the product, not for advertising or treatment purposes.